# SDR DALA2022052603656

- Difficulty date: March 23, 2021
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 71,420 hours, 29,999 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 REPAIR TO RH ENGINE DRAG FITTINGS. ACCOMPLISH SECTION II: REPETITIVE GVI INSPECTIONS INSTRUCTIONS PER ERA 590589-14AD REV ORIGINAL. CORRECTIVE ACTION: REF ERA 590589-14 REV A.
